Continuous-time integral dynamics for a class of aggregative games with coupling constraints

Claudio De Persis, Sergio Grammatico

Research output: Contribution to journalArticleScientificpeer-review

25 Downloads (Pure)

Abstract

We consider continuous-time equilibrium seeking in a class of aggregative games with strongly convex cost functions and affine coupling constraints. We propose simple, semi-decentralized integral dynamics and prove their global asymptotic convergence to a variational generalized aggregative or Nash equilibrium. The proof is based on Lyapunov arguments and invariance techniques for differential inclusions.
Original languageEnglish
Pages (from-to)2171-2176
JournalIEEE Transactions on Automatic Control
Volume65
Issue number5
DOIs
Publication statusPublished - 2020

Keywords

  • Aggregative game theory
  • Multi-agent systems
  • Decentralized control
  • Projected dynamical systems

Fingerprint Dive into the research topics of 'Continuous-time integral dynamics for a class of aggregative games with coupling constraints'. Together they form a unique fingerprint.

Cite this